Isometric imbedding of a complete two-dimensional locally Euclidean manifold in a Euclidean space
Matematičeskie zametki, Tome 13 (1973) no. 3, pp. 427-429
Cet article a éte moissonné depuis la source Math-Net.Ru
In this article we consider the problem of isometric imbedding of a complete two-dimensional locally Euclidean manifold in a Euclidean space. For each of the possible topological types the corresponding minimal dimension of the extending Euclidean space is indicated.
@article{MZM_1973_13_3_a11,
author = {A. B. Ivanov},
title = {Isometric imbedding of a~complete two-dimensional locally {Euclidean} manifold in {a~Euclidean} space},
journal = {Matemati\v{c}eskie zametki},
pages = {427--429},
year = {1973},
volume = {13},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_3_a11/}
}
A. B. Ivanov. Isometric imbedding of a complete two-dimensional locally Euclidean manifold in a Euclidean space. Matematičeskie zametki, Tome 13 (1973) no. 3, pp. 427-429. http://geodesic.mathdoc.fr/item/MZM_1973_13_3_a11/